Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
coolguy

Just wondering about after accutane is finished.

hey everyone. i myself, like many of you have taken accutane. but i've finished that quite a while ago. i started my first pill on July 10 2007. and took a 40 mg dosage for 4 months. and 4 months later (up to today) after i finished I see almost no acne to light acne. i don't think it's safe, but i just want to ask anyways if it's safe to take accutane again in case my mild cystic acne ever comes back to haunt me (it was hell for me). i have to admit that my sleeping patterns are not very good recently along with the stress over schoolwork and prob not eating enough fruits and vegetables so that's likely where my acne is coming from. :(. however, i'm gonna try to change those habits.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×